# SDR SWAA2023050124114

- Difficulty date: April 5, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CARGO COMPARTMENT Z CHANNEL AT STA727D - STA727E HAS ELONGATED HOLES.<[01] REF TASK 'TTG8Q00JZGZA' FOR PARTS INSTALLATION;[02] CORRECTION TO STEP 1: REF TASK TTG8Q00JZGZA FOR ZEE CHANNEL REPLACMENT;[03] VERIFIED Z CHANNEL WILL BE REPLACED ON T/C TTG8Q00JZGZA.
